Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 261, NWS Midland/Odessa, TX

September 17, 20164 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 17, 2016, 10:14 PM CDT for 4 counties in Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2016, 10:14 PM CDT (03:14 UTC)
Expired
Sep 17, 2016, 11:15 PM CDT
In force
61 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Tornado
Possible
Hail
2.5 in
Wind
60.0 mph

Counties Crane County, TX, Ector County, TX, Midland County, TX, Upton County, TX

The radar

The Midland/Odessa radar (KMAF), 42 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 10:02 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2085 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
2.1
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted.

812 
WUUS54 KMAF 180314
SVRMAF
TXC103-135-329-461-180415-
/O.NEW.KMAF.SV.W.0261.160918T0314Z-160918T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1014 PM CDT SAT SEP 17 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRANE COUNTY IN WESTERN TEXAS...
  NORTHWESTERN UPTON COUNTY IN WESTERN TEXAS...
  SOUTHWESTERN MIDLAND COUNTY IN WESTERN TEXAS...
  SOUTHERN ECTOR COUNTY IN WESTERN TEXAS...

* UNTIL 1115 PM CDT

* AT 1014 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PENWELL...OR
  NEAR WEST ODESSA...MOVING EAST AT 25 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WEST ODESSA...PENWELL AND PLEASANT FARMS. 

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 95 AND 111.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIDLAND.

&&

LAT...LON 3144 10235 3172 10275 3187 10264 3172 10218
TIME...MOT...LOC 0314Z 292DEG 22KT 3177 10257 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
 
$$

44
1 follow-up statement
522 
WWUS54 KMAF 180345
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1045 PM CDT SAT SEP 17 2016

TXC103-135-329-461-180415-
/O.CON.KMAF.SV.W.0261.000000T0000Z-160918T0415Z/
CRANE TX-UPTON TX-MIDLAND TX-ECTOR TX-
1045 PM CDT SAT SEP 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN CRANE...NORTHWESTERN UPTON...SOUTHWESTERN MIDLAND
AND SOUTHEASTERN ECTOR COUNTIES...

AT 1045 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF PENWELL...OR 12 MILES SOUTH OF WEST ODESSA...MOVING SOUTH AT 10 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WEST ODESSA...PENWELL AND PLEASANT FARMS. 

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 94 AND 111.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND.

&&

LAT...LON 3169 10271 3181 10246 3172 10218 3144 10235
TIME...MOT...LOC 0345Z 345DEG 9KT 3166 10251 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
 
$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 5:59 PM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Sep 17, 5:59 PM CDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
559 PM CDT SAT SEP 17 2016

.DISCUSSION...

See 00z aviation discussion below.

&&

.AVIATION...

Severe thunderstorms with gusty winds and large hail are possible
across all terminals through this evening. Possible MVFR ceilings
and visibilities for HOB; otherwise, VFR conditions. Winds will be
light out of a generally southerly direction.

&&

.PREV DISCUSSION... /issued 307 PM CDT SAT SEP 17 2016/

UPDATE...

Update to include Severe Thunderstorm Watch number 480 for
southeast New Mexico and much of west Texas until 1000 pm CDT.

PREV DISCUSSION... /issued 207 PM CDT SAT SEP 17 2016/

One more punch from the passing 3h jet today is expected to
result/aid in the development of tstms, some severe with heavy rain.
Today tstm initiation is favored to be in SE NM and the Trans Pecos
Mtns/Wrn PB in closer proximity to said jet/where mid level lapse
rates are steepest and where there are less clouds/more insolation,
respectively. A surface boundary is still around too and looks to
have lifted back n of I-20 (winds are back to the SE at MAF). Meanwhile
a second boundary assocd with tstms to the N-NE of CWFA earlier
was moving SW and may merge with said boundary. Finally a
3rd boundary is moving w into the SE PB. 12Z MAF sounding reveals
deep mstr and plenty of available energy. A 21Z forecast of the
MAF sounding does reveal ML CAPE of 2800 J/KG and 45kts of 0-6km
bulk shear with no CINH (89/66) supportive of at least a few
severe storms. As storms develop in the said favored areas around
21Z they are likely to track E, possibly SE (in the eventual form
an MCS?) into the low level moist axis within a region of upper
divergence (RRQ of 3h 70-80kt jet). Forecast has chance/scattered
PoPs across most of the area and seems reasonable. Based on latest
high resolution model data will opt to increase PoPs from INVOF
Davis Mtns into at least the wrn PB and expand the mention of
severe wording too. Some of the data (GFS) holds precip after 06Z,
but we tend to prefer scenario of lower PoPs after 06Z like that
of the NAM12. Mid level ridge starts to build in Sunday, but while
doing so mid level flow will briefly become NW and there could be
an isold pocket of convection across the PB late Sunday PM as SB
instability may focus within a small area of high theta-e air at
the surface. Isold-sct tstms INVOF Davis Mtns is more likely. All
of the MOS guidance is eager to increase high temps starting
Sunday thru Monday, especially from I-20 swd with highs back into
the M90s. The ridge will be strongest Monday/Tuesday but models
still show a SE mid level wind advecting in cooler mid level
temps, so Sunday/Monday will probably be the hottest days, but
Tuesday will still be above normal with the possibility of a cold
front next weekend. Otherwise forecast will be mostly dry.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     70  93  71  95 /  40  10  10   0
Carlsbad                       65  91  64  93 /  30  10   0   0
Dryden                         72  95  72  96 /  10  10   0   0
Fort Stockton                  70  94  71  95 /  30  10   0   0
Guadalupe Pass                 64  85  66  87 /  30  10  10   0
Hobbs                          64  88  64  90 /  40  10   0   0
Marfa                          62  87  62  87 /  30  20  10  10
Midland Intl Airport           69  94  70  96 /  40  10  10   0
Odessa                         69  94  70  95 /  40  10  10   0
Wink                           69  95  69  97 /  40  10   0   0

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

99/99/
Hazardous weather outlook, Sep 17, 1:44 PM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
144 PM CDT SAT SEP 17 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-181845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
144 PM CDT SAT SEP 17 2016 /1244 PM MDT SAT SEP 17 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER
TERRAIN THIS AFTERNOON, THEN SPREAD NORTH AND EAST ACROSS THE REST
OF THE AREA TONIGHT.  SOME OF THE STORMS COULD BE SEVERE WITH STRONG
WINDS, LARGE HAIL, DAMAGING WINDS AND HEAVY RAINFALL THE MAIN
THREATS.  LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE, INCLUDING
ALONG THE RIO GRANDE RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT
ACROSS SOUTHEASTERN NEW MEXICO AND THE PERMIAN BASIN.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Sep 17, 8:47 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
847 PM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             4 SE ODESSA             31.81N 102.32W
09/17/2016  E1.00 INCH       ECTOR              TX   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED ON INTERSTATE 20 AT MILE
            MARKER 121.

0845 PM     HAIL             10 N JAL                32.26N 103.19W
09/17/2016  E1.75 INCH       LEA                NM   PUBLIC

            MOTORIST REPORTED HAIL BROKE WINDSHIELD ON HIS CAR,
            ESTIMATED TO BE GOLF BALL SIZE.

&&

AKL
Special weather statement, Sep 17, 8:51 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
851 PM CDT SAT SEP 17 2016

TXZ051-052-062-063-180245-
GLASSCOCK TX-HOWARD TX-MARTIN TX-MIDLAND TX-
851 PM CDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOWARD...
NORTHEASTERN MIDLAND...SOUTHEASTERN MARTIN AND NORTHWESTERN GLASSCOCK
COUNTIES UNTIL 945 PM CDT...

AT 851 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GREENWOOD...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MIDLAND...BIG SPRING...STANTON...GREENWOOD...SOUTH HAVEN...LOMAX...
LEES...ELBOW...KNOTT...COURTNEY...
STANTON MUNICIPAL AIPORT AND BIG SPRING MCMAHON-WRINKLE AIRPARK.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 142 AND 176.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN TEXAS.

LAT...LON 3190 10193 3209 10206 3243 10165 3208 10135
TIME...MOT...LOC 0151Z 238DEG 19KT 3207 10188

80
Local storm report, Sep 17, 9:01 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
901 PM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             JAL                     32.11N 103.19W
09/17/2016  E1.75 INCH       LEA                NM   TRAINED SPOTTER

            LARGE HAIL BROKE WINDOWS IN BUILDINGS IN JAL. HAIL
            ESTIMATED TO BE GOLF BALL SIZE.

&&

AKL
Special weather statement, Sep 17, 9:03 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
903 PM CDT SAT SEP 17 2016

TXZ062-063-180300-
GLASSCOCK TX-MIDLAND TX-
903 PM CDT SAT SEP 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MIDLAND AND
GLASSCOCK COUNTIES UNTIL 1000 PM CDT...

AT 903 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF BIGBY CORNER...OR 15 MILES WEST OF GARDEN CITY...
MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY AND BIGBY CORNER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WESTERN TEXAS.

LAT...LON 3167 10174 3186 10187 3206 10154 3181 10131
TIME...MOT...LOC 0203Z 239DEG 14KT 3181 10174

80
Local storm report, Sep 17, 9:11 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
911 PM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             JAL                     32.11N 103.19W
09/17/2016  E2.50 INCH       LEA                NM   PUBLIC

            745 MDT, PERSON LOST A SKYLIGHT.

&&

CMR
Local storm report, Sep 17, 9:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
947 PM CDT SAT SEP 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             ARTESIA                 32.85N 104.43W
09/17/2016  E2.75 INCH       EDDY               NM   PUBLIC

            ARTESIA AIRPORT MANAGER REPORTS EXTENSIVE DAMAGE TO
            VEHICLES AND HANGERS

&&

CMR

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:05 PM CDTSpecial Weather StatementMAF55 min
Sep 17, 7:06 PM CDTSevere Thunderstorm WarningMAFGaines54 min
Sep 17, 7:07 PM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis53 min
Sep 17, 7:12 PM CDTTornado WarningMAFAndrews, Ector, Winkler33 min
Sep 17, 7:30 PM CDTSevere Thunderstorm WarningMAFCulberson45 min
Sep 17, 7:36 PM CDTSpecial Weather StatementMAFMartin54 min
Sep 17, 7:40 PM CDTSevere Thunderstorm WarningMAFEctor50 min
Sep 17, 7:45 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry60 min
Sep 17, 7:51 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin54 min
Sep 17, 7:53 PM CDTTornado Warning Tornado observedMAFEctor37 min
Sep 17, 8:05 PM CDTSevere Thunderstorm WarningMAFCulberson55 min
Sep 17, 8:15 PM CDTSevere Thunderstorm WarningMAFAndrews, Winkler60 min
Sep 17, 8:16 PM CDTSpecial Weather StatementMAFJeff Davis44 min
Sep 17, 8:18 PM CDTTornado WarningMAFEctor, Midland27 min
Sep 17, 8:19 PM CDTFlash Flood WarningMAFEctor3 hr
Sep 17, 8:43 PM CDTSevere Thunderstorm WarningMAFEctor, Midland, Upton47 min
Sep 17, 8:51 PM CDTSpecial Weather StatementMAFMartin54 min
Sep 17, 9:03 PM CDTSpecial Weather StatementMAFGlasscock57 min
Sep 17, 9:03 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves57 min
Sep 17, 9:12 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Winkler63 min
Sep 17, 9:13 PM CDTSevere Thunderstorm WarningMAFPresidio62 min
Sep 17, 9:23 PM CDTFlash Flood WarningMAFGlasscock, Howard, Martin, Midland3 hr
Sep 17, 9:27 PM CDTSevere Thunderstorm WarningMAFMidland, Reagan, Upton48 min
Sep 17, 9:42 PM CDTSevere Thunderstorm WarningMAFLoving63 min
Sep 17, 9:48 PM CDTSevere Thunderstorm WarningMAFReeves42 min
Sep 17, 10:19 PM CDTSpecial Weather StatementMAFGlasscock, Reagan41 min
Sep 17, 10:27 PM CDTSpecial Weather StatementMAFPresidio48 min
Sep 17, 10:45 PM CDTSpecial Weather StatementMAFWard45 min
Sep 17, 10:49 PM CDTAreal Flood AdvisoryMAFCrane, Ector, Ward, Winkler3 hr
Sep 17, 11:09 PM CDTSpecial Weather StatementMAFReagan51 min
Sep 17, 11:13 PM CDTSpecial Weather StatementMAFCrane47 min
Sep 17, 11:26 PM CDTSpecial Weather StatementMAFCrane49 min
Sep 18, 12:11 AM CDTSpecial Weather StatementMAFCrane, Upton49 min
Sep 18, 12:45 AM CDTSevere Thunderstorm WarningMAFReagan, Upton45 min
Sep 18, 3:27 PM CDTSpecial Weather StatementMAF48 min
Sep 18, 3:56 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis64 min
Sep 18, 4:22 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Pecos3 hr
Sep 18, 4:43 PM CDTSevere Thunderstorm WarningMAFJeff Davis62 min
Sep 18, 4:51 PM CDTSpecial Weather StatementMAF54 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.